You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Continuously Differentiable Curves Detect Limits of Functions of Two Variables
The College Mathematics Journal
Vol. 45, No. 1 (January 2014), pp. 54-56
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.1.054
Page Count: 3
Preview not available
Summary We present a result of Rosenthal, which shows that if a two-variable function has the same limit when evaluated over the graph of every convex function (in one variable or the other) with continuous first derivative, then the two-variable function is continuous. We give a new method of constructing the “testing curves” by using complex splines.
Copyright the Mathematical Association of America 2014